MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP PS TRL SZ 6 5MM; TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE RP PS TRL SZ 6 5MM; TIBIAL TRIALS
Catalog Number 254505389
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a chip out of the size 6x5mm attune rp solid insert trial.

Brand Name
ATTUNE RP PS TRL SZ 6 5MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7992189
Report Number1818910-2018-73143
Device Sequence Number1738655
Product Code NJL
UDI-Device Identifier10603295481324
UDI-Public10603295481324
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254505389
Device Lot NumberBFA1B9M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1